# SDR FDEA201604051143

- Difficulty date: April 5, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N793FD
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 70,125 hours, 24,432 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 175N20013
- Part serial: CW3931
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB SKIN PANEL LT SIDE, BELOW THE ANTENNA COUPLER HAVE BULGING & DELAMINATED SECTION IAW SRM 55-30-01-1A FIG 101.  NOT REPAIRABLE, FOUND OUT OF LIMITS.  R & R WITH NEW PANEL, PN 175N2001-3, BATCH 0002920531 IAW SRM 51-40-02-0G & DWG 175N2001, PANEL INSTALLED.  CAT A MAJOR REPAIR.
